# SDR FDEA201006182053

- Difficulty date: June 18, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53970701214
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE STRINGER 46LT HAS CORROSION AT FRAME 54.3 PLUS 13 IN.  REMOVED CORROSION IAW SRM 51-74-10, CHECKED AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-10-00 . REPAIRED STRINGER 46 LT IAW SRM 53-10-14, FIG 201.
